# SDR USAA060909

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 530 S28
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 530 STR 28 CHAFED.  INSTALLED DOUBLER IAW TR 53-30-10, DEFECT SIZE: 1 INCH.
